It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=Karon]But are you speaking from experience????? I did increase it be 2.5 mg this morning hoping that Christmas is causing extra stimulation???
Last year he had to be increased quite a bit by the end of school and his tics multiplied intensely . (Just as an example how hyper he was yesterday on his usual dosage The principal had him in the office from 1 to 2 when we picked him up. They told us he was even trying to climb up on the principal's desk!!! He is 8!!!!! Thanks a lot for your reply Karon[/QUOTE]
 
Yes Karon, I do speak from experience. I used to do quite well on a 10MG Ritalin, but now it takes 30MG. The side effects (in my case muscle pain) are the same as when I was on 10MG because the amount of stimulation to my brain remains the same.

With that said, if he has tics (BTW I hear that term a lot and don't understand what it means) maybe you should try something else like the adderall mentioned.
People tend to fall into 1 of 2 camps.

They do great on Ritalin and not so well on Adderall (Me) or they do well on Adderall and poorly on Ritalin.





All times are GMT -7. The time now is 08:15 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!